# SDR IXXA11SMN103S

- Difficulty date: August 9, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND EXTERNAL SKIN CORRODED AT BS 902.00- 910.000 LONGERON 19 -  21RT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO DISCREPANCIES FOUND.  FABRICATED NEW SKIN, REPAIR DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 51-1-8, SRM 53-2-0, NDT SPM PART 06-10-01-001, SRM 53-4-1, FIG 21E, ITEM "A",  DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
